Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 131, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 5, 2014, 7:56 AM CDT for Barton County, Vernon County, Missouri; Bourbon County, Crawford County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 7:56 AM CDT (12:56 UTC)
- Expired
- Jun 5, 2014, 8:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:13 AM CDT | TSTM WND DMG | Mulberry, KS | NUMEROUS TREES DOWN ACROSS EASTERN SECTIONS OF CRAWFORD COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 6:26 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 5, 4:46 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS53 KSGF 051256
SVRSGF
KSC011-037-MOC011-217-051345-
/O.NEW.KSGF.SV.W.0131.140605T1256Z-140605T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
NORTHEASTERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
BARTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 845 AM CDT
* AT 752 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
ENGLEVALE...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BRONAUGH...BURGESS...CROWEBURG...ENGLEVALE...
FARLINGTON...FRANKLIN...GARLAND...GIRARD...HANNON...HIATTVILLE...
IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...LIBERAL...MILFORD...
MILO...MINDENMINES...MONTEVALLO...MOUNDVILLE...MULBERRY...OAKTON...
OSKALOOSA...PAWNEE STATION...POLK...RINGO...SHELDON...VERDELLA AND
YALE.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3778 9484 3781 9407 3744 9408 3746 9485
3765 9495 3774 9496
TIME...MOT...LOC 1257Z 271DEG 34KT 3761 9477
HAIL...1.00IN
WIND...60MPH
$$
CRAMER3 follow-up statements
833
WWUS53 KSGF 051308
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 AM CDT THU JUN 5 2014
KSC011-037-MOC011-217-051345-
/O.CON.KSGF.SV.W.0131.000000T0000Z-140605T1345Z/
BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO-
808 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERNON...BARTON...NORTHEASTERN CRAWFORD AND SOUTHEASTERN BOURBON
COUNTIES UNTIL 845 AM CDT...
AT 804 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF ARCADIA TO MINDENMINES...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BRONAUGH...BURGESS...CROWEBURG...ENGLEVALE...
FRANKLIN...GARLAND...HANNON...IANTHA...IRWIN...LAMAR HEIGHTS...
LAMAR...LIBERAL...MILFORD...MILO...MINDENMINES...MONTEVALLO...
MOUNDVILLE...MULBERRY...OAKTON...OSKALOOSA...PAWNEE STATION...POLK...
RINGO...SHELDON...VERDELLA AND YALE.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3778 9484 3781 9407 3744 9408 3746 9478
3757 9478 3770 9487
TIME...MOT...LOC 1307Z 271DEG 34KT 3776 9465 3747 9464
HAIL...1.00IN
WIND...60MPH
$$
CRAMER249
WWUS53 KSGF 051321
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 AM CDT THU JUN 5 2014
KSC011-037-MOC011-217-051345-
/O.CON.KSGF.SV.W.0131.000000T0000Z-140605T1345Z/
BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO-
821 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERNON...NORTHERN BARTON...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
BOURBON COUNTIES UNTIL 845 AM CDT...
AT 813 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MULBERRY...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BRONAUGH...BURGESS...CROWEBURG...FRANKLIN...
GARLAND...HANNON...IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...
LIBERAL...MILFORD...MILO...MONTEVALLO...MULBERRY...OSKALOOSA...
SHELDON...VERDELLA AND YALE.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3748 9472 3772 9472 3781 9407 3744 9408
TIME...MOT...LOC 1322Z 275DEG 27KT 3757 9456
HAIL...1.00IN
WIND...60MPH
$$
KARDELL997
WWUS53 KSGF 051332
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 AM CDT THU JUN 5 2014
KSC011-037-051342-
/O.CAN.KSGF.SV.W.0131.000000T0000Z-140605T1345Z/
BOURBON KS-CRAWFORD KS-
832 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD AND
SOUTHEASTERN BOURBON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3747 9459 3763 9457 3773 9407 3744 9408
TIME...MOT...LOC 1332Z 273DEG 25KT 3751 9447
$$
MOC011-217-051345-
/O.CON.KSGF.SV.W.0131.000000T0000Z-140605T1345Z/
BARTON MO-VERNON MO-
832 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VERNON AND NORTHERN BARTON COUNTIES UNTIL 845 AM CDT...
AT 826 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERAL...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HANNON...IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...LIBERAL...
MILFORD...SHELDON AND VERDELLA.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3747 9459 3763 9457 3773 9407 3744 9408
TIME...MOT...LOC 1332Z 273DEG 25KT 3751 9447
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:25 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 5, 6:25 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 AM CDT Thu Jun 5 2014 .SHORT TERM...(Today and Tonight) Issued at 418 AM CDT THU JUN 5 2014 Active morning of weather across area this morning. Training convection extending from the Pittsburg, KS/Joplin, MO area southeastward toward Branson has produced numerous reports of hail and very heavy rainfall. Additional isolated storms have redeveloped over south central Missouri. Main forecast focus is the developing severe thunderstorm complex over central Kansas. This system is quickly getting its act together this morning and will continue to accelerate east, closely following forward propagating system motion vectors (currently at 50-60kt to the east southeast). This convective complex will continue to move into a favorable environment. There is no lack of thermo ahead of this system with MUCAPE around/above 2000 J/kg from areas along and south of Nevada to West Plains. MUCAPE will actually increase a bit this morning, with the RUC suggesting around 3000 J/kg by the mid/late morning hours. Deep layer shear of 40 to 50 kt will ensure continued storm organization. While low level shear is a bit light/disorganized, low level theta-e differences in the mid/upper 20s C are suggested by the short term models which indicates good wind potential. The weak low level shear does keep 0-3km shear vectors in the 20-25kt range (oriented west to east). This is not ideal for mesovortex production, but it is still plausible to see mesovorticies with any west to east surges embedded within the line. Locations most prone to seeing this squall line will be areas (roughly) along and south of Nevada to West Plains. Timing wise, it looks like this system will enter the western portions of the outlook area by 8 AM, with a progressive acceleration to the east through the morning hours. Current estimates place the line around the highway 65 corridor around 10 AM, south central MO by noon. These will definitely need to be revised as this system matures and accelerates. Hazards...the biggest risk will be wind gusts to 70mph. Localized areas of stronger winds are possible, especially considering the increase in low level theta-e differences. Hail will likely be tough to come by, but a few stones to quarter size are possible. At this point the tornado risk is on the low side given expected 0-3km shear vector orientation and strength. That said, we do have multiple boundaries in place and line interactions are possible. As a result, will continue with a few tornadoes possible. Additional activity is expected tonight as another MCS looks to develop from convection refiring over KS/OK. This will pose yet another wind risk. If this does materialize as expected, a flash flood watch will need to be considered. .LONG TERM...(Friday through Wednesday) Issued at 418 AM CDT THU JUN 5 2014 As has been advertised, Friday through (at least) the weekend will feature a very active weather pattern. Shortwaves will pass through a largely zonal flow in periodic fashion. 00z suite of model agrees with the overall pattern in general. The devil, of course, will be in the mesoscale details with respect to exact positioning of the synoptic scale front and shear/instability profiles. Bottom line timing from 00z models. Scattered showers/storms are expected to redevelop during the heat of the day Friday. A convective complex passage Saturday (originating from the central Plains). Additional thunderstorm complexes are possible Saturday night into Sunday, although trust in details at this juncture is low. Heading into next week, the ECMWF and GEM produce a cutoff low over the Midwest during the first half of the week. This will keep our area unsettled with additional rainfall possible. The GFS is an outlier keeping the pattern progressive. The current forecast sides with the cutoff low. Temperatures will remain seasonable from Friday through the middle of next week. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 620 AM CDT THU JUN 5 2014 The region is in a lull between storm systems with VFR ceilings at the KSGF and KJLN terminals. Some areas of fog were impacting portions of the area with MVFR to IFR visibilities noted at KBBG. A severe storm system is expected to move across the region this morning and into the early afternoon with MVFR to IFR visibilities and strong gusty winds in storms. Additional storms are expected to develop during the evening and overnight with MVFR to IFR flight conditions expected as rain and fog develop once again. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gagan LONG TERM...Gagan AVIATION...Hatch
Hazardous weather outlook, Jun 5, 5:52 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 552 AM CDT THU JUN 5 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 552 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED TORNADO RISK. ELEVATED HAIL RISK. LIMITED TO ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE FROM CENTRAL INTO EASTERN KANSAS THIS MORNING. IT IS EXPECTED THAT THESE THUNDERSTORMS WILL CONGEAL INTO A SQUALL LINE AND ACCELERATE TO THE SOUTHEAST. THIS SQUALL LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS TO 70 MPH...HAIL TO THE SIZE OF QUARTERS AND A FEW TORNADOES. LOCALIZED AREAS OF EVEN STRONGER WIND GUSTS ARE POSSIBLE. THIS LINE OF STORMS WILL REACH EXTREME SOUTHEASTERN KANSAS AROUND OR AFTER 8 AM...MOVE INTO MISSOURI AROUND OR JUST AFTER 9 AM...REACH THE HIGHWAY 65 CORRIDOR AFTER 10 AM AND MOVE INTO SOUTH CENTRAL MISSOURI BY MIDDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE THIS EVENING INTO THE OVERNIGHT HOURS. THERE IS A CONDITIONAL RISK FOR SEVERE WEATHER WITH THIS ACTIVITY WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODIC ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. AREAS OF HEAVY RAIN AND POSSIBLE FLOODING WILL BE A CONCERN DEPENDING ON THE TRACK AND EVOLUTION OF EACH INDIVIDUAL THUNDERSTORM COMPLEX OR LINE OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. SPOTTER ACTIVATION WILL BE NEEDED FOR THE REMAINDER OF THE MISSOURI OZARKS FROM LATE THIS MORNING INTO EARLY THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Jun 5, 3:54 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 AM CDT THU JUN 5 2014
MOZ088-050930-
JASPER MO-
354 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JASPER COUNTY UNTIL 430
AM CDT...
AT 349 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CARYTOWN...OR 5 MILES
NORTHEAST OF CARTHAGE...MOVING EAST AT 10 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AVILLA...CARYTOWN...LA RUSSELL...MAPLE
GROVE AND REEDS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3730 9432 3726 9405 3712 9406 3708 9413
3721 9436
TIME...MOT...LOC 0854Z 292DEG 11KT 3721 9421
HATCHLocal storm report, Jun 5, 5:00 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL WALNUT GROVE 37.41N 93.55W
06/04/2014 M0.50 INCH GREENE MO EMERGENCY MNGR
DIME SIZED HAIL REPORTED
1003 PM HAIL WINONA 37.01N 91.32W
06/04/2014 M0.75 INCH SHANNON MO PUBLIC
1052 PM FLOOD JASPER 37.34N 94.30W
06/04/2014 JASPER MO 911 CALL CENTER
K HIGHWAY HAD SEVERAL SECTIONS WITH WATER OVER THE ROAD
1241 AM HAIL 2 NW AURORA 36.99N 93.74W
06/05/2014 M1.25 INCH LAWRENCE MO LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL REPORTED BY LAW ENFORCEMENT NEAR
LAWRENCE FM 2175 AND HIGHWAY 39
0212 AM HAIL 2 W STOTTS CITY 37.10N 93.99W
06/05/2014 E0.75 INCH LAWRENCE MO TRAINED SPOTTER
0221 AM HAIL MONETT 36.92N 93.93W
06/05/2014 E0.88 INCH BARRY MO TRAINED SPOTTER
0225 AM HAIL 4 S MONETT 36.86N 93.93W
06/05/2014 E1.75 INCH BARRY MO EMERGENCY MNGR
0250 AM HAIL 6 N SHELL KNOB 36.72N 93.63W
06/05/2014 E1.75 INCH BARRY MO AMATEUR RADIO
0250 AM HAIL JENKINS 36.78N 93.69W
06/05/2014 E1.75 INCH BARRY MO AMATEUR RADIO
0300 AM HAIL 4 NW SHELL KNOB 36.67N 93.69W
06/05/2014 E1.75 INCH BARRY MO AMATEUR RADIO
0302 AM HAIL SHELL KNOB 36.63N 93.63W
06/05/2014 E1.00 INCH BARRY MO AMATEUR RADIO
0315 AM HAIL SHELL KNOB 36.63N 93.63W
06/05/2014 E1.25 INCH BARRY MO BROADCAST MEDIA
&&
KARDELLLocal storm report, Jun 5, 5:15 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG SHELL KNOB 36.63N 93.63W
06/05/2014 BARRY MO AMATEUR RADIO
POWER LINES REPORTED DOWN AROUND TOWN. A TREE WAS
REPORTED DOWN ON A HOME.
0300 AM HAIL SHELL KNOB 36.63N 93.63W
06/05/2014 E1.50 INCH BARRY MO AMATEUR RADIO
HAIL BROKE OUT SEVERAL WINDOWS AND DAMAGED SHUTTERS ON
THE WEST SIDE OF TOWN.
0318 AM HAIL LAMPE 36.56N 93.44W
06/05/2014 E1.75 INCH STONE MO PUBLIC
RELAYED VIA MEDIA.
&&
HATCHLocal storm report, Jun 5, 5:34 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND DMG 3 WNW LAMPE 36.58N 93.49W
06/05/2014 STONE MO EMERGENCY MNGR
TWO BOAT DOCKS WERE DAMAGED AND SEVERAL OTHERS BROKE
LOOSE OF THIER MOORINGS AND ARE FLOATING FREE IN THE
LAKE. SEVERAL HOUSE BOATS ARE FLOATING FREE WITH ONE
TAKING ON WATER.
&&
HATCHLocal storm report, Jun 5, 6:04 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 2 N STOTTS CITY 37.13N 93.95W
06/05/2014 LAWRENCE MO DEPT OF HIGHWAYS
MISSOURI HIGHWAY 97 WAS CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING. BOTH THE SRING RIVER AND STAHL CREEK WERE
FLOWING OUT OF THIER BANKS. WATER WAS REPORTED OVER THE
ROAD AND RISING.
&&
HATCHSpecial weather statement, Jun 5, 7:05 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 AM CDT THU JUN 5 2014
KSZ073-097-101-MOZ066-051230-
BOURBON KS-CHEROKEE KS-CRAWFORD KS-VERNON MO-
705 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON...CHEROKEE...CRAWFORD AND
EXTREME WESTERN VERNON COUNTIES...
AT 703 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF
BRONSON TO 32 MILES WEST OF WALNUT...MOVING SOUTHEAST AT 50 MPH.
NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BAXTER SPRINGS...
BRONSON...CARONA...CHEROKEE...COLUMBUS...ENGLEVALE...FORT SCOTT...
FRONTENAC...FULTON...GALENA...GIRARD...HEPLER...MCCUNE...MULBERRY...
PITTSBURG...REDFIELD...SCAMMON...TREECE...UNIONTOWN...WALNUT...WEIR
AND WEST MINERAL.
PEOPLE IN BOURBON...CHEROKEE...CRAWFORD AND WESTERN VERNON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9509 3803 9460 3700 9462 3700 9508
3758 9510
TIME...MOT...LOC 1205Z 302DEG 42KT 3793 9562 3743 9561
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:30 PM CDT | Special Weather Statement | SGF | Shannon | 45 min |
| Jun 4, 8:44 PM CDT | Special Weather Statement | SGF | Dade | 31 min |
| Jun 4, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 38 min |
| Jun 4, 9:15 PM CDT | Areal Flood Advisory | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 4, 9:34 PM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| Jun 4, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 50 min |
| Jun 4, 9:45 PM CDT | Special Weather Statement | SGF | Greene | 45 min |
| Jun 4, 9:52 PM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 5 hr |
| Jun 4, 10:18 PM CDT | Special Weather Statement | SGF | Lawrence | 42 min |
| Jun 4, 10:27 PM CDT | Special Weather Statement | SGF | Oregon | 48 min |
| Jun 4, 10:46 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 6 hr |
| Jun 4, 10:56 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Jun 4, 11:24 PM CDT | Special Weather Statement | SGF | Christian | 36 min |
| Jun 4, 11:40 PM CDT | Special Weather Statement | SGF | Shannon | 50 min |
| Jun 4, 11:58 PM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| Jun 5, 12:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 23 min |
| Jun 5, 1:18 AM CDT | Special Weather Statement | SGF | Jasper | 27 min |
| Jun 5, 1:22 AM CDT | Special Weather Statement | SGF | Stone | 23 min |
| Jun 5, 1:31 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 44 min |
| Jun 5, 1:50 AM CDT | Areal Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 44 min |
| Jun 5, 2:02 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Jun 5, 2:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 44 min |
| Jun 5, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 40 min |
| Jun 5, 3:24 AM CDT | Special Weather Statement | SGF | Oregon | 51 min |
| Jun 5, 3:45 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 4 hr |
| Jun 5, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 26 min |
| Jun 5, 3:54 AM CDT | Special Weather Statement | SGF | Jasper | 36 min |
| Jun 5, 7:51 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Jun 5, 8:27 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 63 min |
| Jun 5, 8:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| Jun 5, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 60 min |
| Jun 5, 9:00 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 60 min |
| Jun 5, 9:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Jun 5, 9:27 AM CDT | River Flood Warning | SGF | Jasper | 62 hr |
| Jun 5, 9:27 AM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| Jun 5, 9:28 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 62 min |
| Jun 5, 9:29 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 5, 9:30 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 60 min |
| Jun 5, 10:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Webster, Wright | 66 min |
| Jun 5, 10:14 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jun 5, 10:22 AM CDT | Flash Flood Warning | SGF | Dade, Jasper, Lawrence | 4 hr |
| Jun 5, 10:29 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 23 min |
| Jun 5, 10:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 57 min |
| Jun 5, 11:17 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 17 min |
| Jun 5, 11:31 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Jun 5, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Jun 5, 12:51 PM CDT | Areal Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 3 hr |
| Jun 5, 3:30 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 19 more | 4 days |
| Jun 5, 3:55 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 18 hr |
| Jun 5, 7:05 AM CDT | Special Weather Statement | SGF | Bourbon, Cherokee, Crawford | 25 min |
| Jun 5, 8:12 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.